MAUDE Adverse Event Report: Ethicon Inc. STRATAFIX; Suture, surgical, absorbable, polydioxanone

Ethicon Inc. STRATAFIX; Suture, surgical, absorbable, polydioxanone
Catalog Number SXPP1A406
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/04/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a patient underwent an unknown procedure on (b)(6)2026 and suture was used.During the use of suture by doctor, the suture was pulled and broke, requiring replacement, which increased the surgical time and patient burden.No adverse patient consequences were reported.Additional information was requested.
 
Additional Manufacturer Narrative
Product complaint # (b)(4) to date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.The following information was requested, but unavailable: --received information as following from sales rep via phone today.Please refer to the event description, other information requested is unknown.- how long was the delay? please specify in minutes.- were there any unexpected outcomes or complications as a result of the prolonged surgery time? - did this event contribute to any patient adverse event? if yes, please explain.- please provide the title of external person providing answers to follow-up (e.G.Nurse, surgeon, risk manager).A manufacturing record evaluation was performed for the finished device 108mhh / sxpp1a406 batch number, and no non-conformances were identified.This report is being submitted pursuant to the provisions of 21 cfr, part 803, part 4 subpart b.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
STRATAFIX
Common Device Name
Suture, surgical, absorbable, polydioxanone
Manufacturer (Section D)
Ethicon Inc.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
Ethicon Inc.-Juarez
calle durango #2751
ciudad juarez 32575
MX   32575
Manufacturer Contact
orla o'mahony
1000 route 202
raritan, NJ 08869
+1(303)552-6892
MDR Report Key50274487
Report Number2210968-2026-08188
Device Sequence Number16096581
Product Code NEW
UDI-Device Identifier10705031227675
UDI-Public(01)10705031227675(17)270430(10)108MHH
Combination Product (Y/N)Y
Initial Reporter CountryCH
PMA/510(K) Number
K182873
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Type of Report Initial
Report Date (Section B) 08/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberSXPP1A406
Device Lot Number108MHH
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/23/2026
Initial Report FDA Received Date08/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown